Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Shaking, fast heartbeat, strange nail color, swollen eyelid, throat pain, have lymphedema, wearing compression garments

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 126 Questions
I will like to hear what do you think about my problem:
Few days ago I start feel my hands started to shake .The shaking is mild but very annoying.I feel my arm is very weak also. I feel kind of similar feeling when muscle is tired from too much work out but I did not work out at all.....
My eyebrow feel the same way ,
When I concentrate then whole body is feeling very strange but hands and fingers are the worst.
I feel heart pulse all over the body .hands and feet are the worst.
I have to say it is not anxiety feeling ,
My heart beet very hard but pulse rate looks fine,
The top of fingers on hand feels kinda jelly and weak.
I see my nails have strange color kind of pin(not healthy pink)-It could be from pressure from swollen- edema.
Also the top of fingers on hand are bit painful.
(I cant write and have hand in air because the muscle is painful and I have to put my arm on leg to write .-as support ..........)
I have lymph edema and I have compression garments on hands 24 hours a day .
Could be something to do with that?

I start be really scared and this situation is very stress full for me .
Maybe this information call help you also: Before all that start I have on leg many bruises for no reason.
They was painful but the skin was not red or warm.
I also take many antioxidant vitamins and detox kid ,could be I did something wrong???.
Also i was first time ever in solarium weeks ago and after all strange things start come out ,,,,.....
As swollen eye lid,burning and painful eyes and nose,also..burning inside throat and the skin loosing elasticity .........
Ah I don't know whats wrong with me but it is so scary ...
I'm Stressed lot but I keep saying myself all will be OK even it feels horrible.
Could be stroke ,cancer ,arthritis, scleroderma .. .....
I start be bit anxious from fear but I have to say anxiety come after all this not before """

Thank you
Posted Thu, 12 Apr 2012 in Bones, Muscles and Joints
Answered by Dr. Tulasi Raman.P 1 hour later

Thanks for writing your query.

From your history, I can understand that you are suffering from Asthma, Lymphedema, swelling of eyes and burning sensations, anxiety.

You have provided with good information, but I would like to know some more thing to guide you better.

1. Since when you are suffering from Lymph edema and Asthma?

2. What Medications you are on for the same?

3. Since when are you taking Subutex and Sumbicord? These drugs are used for de-addiction and anxiety, which can cause respiratory depression and not prescribed for asthmatics untill and unless the benefits outweigh the risks.

Most of the asthmatics are hypersensitive to many well known allergens and few are even sensitive to light primarily or secondarily due to the allergic reaction already occurred. It is due to the failure of our own body's defense system.

There are multiple causes for Lymph edema, like parasitic infection, heart failure, renal failure, liver failure, gout, etc. and sometimes antigen antibody reaction, leukemia, cancer.

If all these causes are ruled out in presence of Lymph edema, then it goes for unknown cause group.

Photo-sensitivity can be caused by few drugs which leads to severe reactions. But I do not feel, Antioxidant and Vitamins are responsible for this.

I would suggest you to consult your Physician and investigate thoroughly for the cause of Lymph edema and tremor. It will be easy to treat if the exact cause is known.

I hope this answers your query.

Waiting for your reply with the answers for my questions. I will be able to comment more precise then.

Above answer was peer-reviewed by
Follow-up: Shaking, fast heartbeat, strange nail color, swollen eyelid, throat pain, have lymphedema, wearing compression garments 4 hours later
Lymph edema start 2 years ago and It is mild form.
I have asthma from childhood but The sumbicord I start use around 3 years ago.
I have to say one more think: Because Of swollen eyes and problem with nose I got medication call:Avamys ,When I think about the muscle weakness and hand shaking all start after his medication but ..I Do not know for sure ..

Subutex i take for long long periods it is 6 years .
I can feel the arm are more and more weak and fingers are more shaking .
Top of it feels very jelly .
I have the power in hand when i press something , but I do not have power to keep my hand or arm in use .
Same problem start with legs right now and I think whole body is in bad shape---

Should I go to emergency??? Could this be something to serious???
it feels extremely uncomfortable ...
Answered by Dr. Tulasi Raman.P 9 hours later

Thanks for replying back.

To answer your question directly, yes you need an evaluation whether it is by doctor or going to an emergency.

Subutex over a long run can induce exercise induced asthma. Even lymph edema for such a long time can cause muscle weakness and compression damages, weakening the muscle fibers and often obstructing the blood flow due to edema. This eventually leads to shaking of the hands and weakness , inability to last long in a work.

Sometimes this can cause blood clots and circulate causing blockage in all parts of the body. As you say that the swelling as started in legs I even suspect it. and the top feeling like jelly confirms long standing edema which can go for infection at any time- which is more XXXXXXX

Hence I would suggest you to XXXXXXX your physician or you can even go to the emergency room to rule out the Disseminated intravascular coagulation which is clotting of blood in blood vessel. And it can even lead to stroke also if left untreated. Your physician can also reconsider the treatment of edema and subutex.

As over time body gets adapted to it and response decreases. This appears to be a syndrome(group of disease) than a single disease which requires detailed lab investigation .
1.Urine analysis
2.Blood investigations
4.doppler for blood vessels patency
And others as required.
Avamys is a steroid group medicine given to reduce the inflammation and swelling.
It can also be used for asthma, and allergic reaction.

Feel free to write about any other query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor